Existence of Multiple Positive Solutions for Fourth Order Two-point Boundary Value Problems  被引量:1

Existence of Multiple Positive Solutionsfor Fourth Order Two-pointBoundary Value Problems

在线阅读下载全文

作  者:戚仕硕 

出  处:《Northeastern Mathematical Journal》2002年第1期63-72,共10页东北数学(英文版)

基  金:The Postdoctoral Science Research Foundation of Zhengzhou University.

摘  要:The present paper tackles two-point boundary value problems for fourth-order differential equations as follows:Several existence theorems on multiple positive solutions to the problems are obtained, and some examples are given to show the validity of these results.The present paper tackles two-point boundary value problems for fourth-order differential equations as follows:Several existence theorems on multiple positive solutions to the problems are obtained, and some examples are given to show the validity of these results.

关 键 词:existence theorem multiple positive solution fourth-order boundary value problem 

分 类 号:O175.8[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象